Affine invariant conditions for the topological distinction of quadratic systems with a critical point of the 4th multiplicity.

Título inglés Affine invariant conditions for the topological distinction of quadratic systems with a critical point of the 4th multiplicity.
Título español Condiciones invariantes afines para la caracterización topológica de sistemas cuadráticos con un punto crítico de multiplicidad cuatro.
Autor/es Voldman, Mark ; Calin, Iu. T. ; Vulpe, Nicolae I.
Organización Whitehead Coll. Univ. Redlands, Redlands (California), Estados Unidos;Inst. Math. Acad. Sci. Moldova, Chisinau, Moldavia
Revista 0214-1493
Publicación 1996, 40 (2): 431-441, 9 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés The affine invariant partition of the set of quadratic systems with one finite singular point of the 4th multiplicity with respect to different topological classes is accomplished. The conditions corresponding to this partition are semi-algebraic, i.e. they are expressed as equalities or inequalities between polynomials.
Clasificación UNESCO 121013 ; 120219 ; 120113
Palabras clave español Ecuaciones diferenciales ordinarias ; Resolución de ecuaciones ; Invariancia ; Ecuación cuadrática ; Puntos singulares ; Algebra de polinomios ; Desigualdades ; Propiedades topológicas
Código MathReviews MR1425629
Icono pdf Acceso al artículo completo